Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lack of sleep, anxiety, chronic conditions. Taking lonazep md, hemidap plus medication. History of headaches, high BP. How to cure insomnia?

thanks sir ....i ve been suffering from sleeplessness and anxiety for last 4 years ....2 years before i consulted a doctor ..and he recommended me lonazep md .5 & hemidap plus...but still after 2 years even when i thought of leaving these medicine .....i feel headache and high bp and sleeplessness problem what shud i do..?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you have been taking these anti depressants for past more than 2 years,you can't stop these medicines abruptly.Any abrupt stoppage of these medicines will result in complications.
You must consult your doctor and try to reduce these medicines gradually in consultation with your doctor.
Answered: Fri, 22 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor